metformin help

Discussion in 'Long Term Trying To Conceive' started by jenny25, Mar 22, 2010.

  1. jenny25

    jenny25 Well-Known Member

    Joined:
    May 9, 2009
    Messages:
    6,812
    Likes Received:
    0
    well i got put on metformin to help with my cycles but the problem is i have the runs quiet bad through out the day i get these bursts of the runs it comes out like a tap and really annoying has anyone else had this when they just started it what can i do ??:(:(
     
  2. ineedaseed

    ineedaseed mummy to a gorgeous girl

    Joined:
    Apr 27, 2009
    Messages:
    21,665
    Likes Received:
    0
    i think quite a few people have bad side effects hun. how much are you on? I take mine at night with or after dinner and i find it helps x
     
  3. Sxybabe3

    Sxybabe3 mummy to Haiden

    Joined:
    Aug 12, 2009
    Messages:
    20
    Likes Received:
    0
    Hey Hun. I am on it, and when i first started them i had the same problem, but i only had it for about 1-2 weeks. Hopefully it gets better :D x
     
  4. DragonMummy

    DragonMummy Well-Known Member

    Joined:
    May 17, 2009
    Messages:
    22,675
    Likes Received:
    0
    I had it as well, both when i first started and every time my dosage was increased. I took Immodium which helped but tbh it wasn't til i stopped taking it that i felt completely healthy in my stomach. x
     
  5. cheerios

    cheerios Mum to 3 boys + 1 girl

    Joined:
    Sep 11, 2009
    Messages:
    6,222
    Likes Received:
    28
    Hey Jen, I see that you´re on 1500mg. When do you take them? If I may I ask? I tried taking 1500mg, 1 pill after lunch and 2 after dinner.....had horrible migraines....NOw, I´m trying to see how often people on 1500mg take them?
     
  6. DragonMummy

    DragonMummy Well-Known Member

    Joined:
    May 17, 2009
    Messages:
    22,675
    Likes Received:
    0
    cheerios I did one with breakfast, one with lunch and one with dinner. When I went up to 2000mg I just had 2 with breakfast and 2 with dinner x
     
  7. bubblebubble1

    bubblebubble1 Angel & Rainbow Mummy

    Joined:
    Aug 2, 2009
    Messages:
    3,121
    Likes Received:
    0
    i hate the side effects of Metformin. I have to wean myself onto them as my sugar levels drop so quickly. I take one in the morning and one at night. But this stared at half a tablet up to 3/4 and then to a whole (each a week on before going up). I had it the first time i was on it and feeling sick lots too. I'm hoping it wont be long this time. Good luck to you all xxx
     
  8. Jasmine79

    Jasmine79 Well-Known Member

    Joined:
    Mar 11, 2009
    Messages:
    83
    Likes Received:
    0
    I also started on Metformin on Saturday and so far I have had the runs and the headaches and just a sick feeling in the stomach. I had a hysteroscopy on thursday (uterus looks okay) and hsg on friday (tubes are okay) but I have pcos and have been put on 1000mg of metformin and 4mg of rosiglitazone maleate for 2 months, if nothing happens till June, my doctor has put me on the June IVF list (privately funded bs its not covered by my insurance)
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice